Jump to content

Welcome to Grasscity Forums - Register now for FREE
Register now to gain access to all of our features, it's FREE and only takes one minute.
Once registered and logged in, you will be able to create topics, post replies to existing threads, give reputation to your fellow members, get your own private messenger, post status updates, manage your profile and so much more. This message will be removed once you have signed in.
Create an Account

Zoloft: A trip to remember


  • Please log in to reply
 

#1
noseatbeltcrash

noseatbeltcrash

    i'm no philosopher

  • Registered Upgraded
  • 839 posts
Well, after taking a 275mg dose of sertraline (Zoloft), it took around an hour before I began to notice little things. When I looked at anything that was lit up and looked away the lights would trail all over the room. Then came the tracers with anything that moved, including the people on the movie screen. Depth perception wasn't really off but I had some similarities comparing to DXM such as when I turned my head the entire room would seem to turn the opposite way and whatnot. When I turned on my lamp with a multi-colored bulb, the lights began dancing all over the ceiling. While driving to the store for cigarettes, the blacktop seemed to look as if it was melting and the trees looked as if they were bending away from me. Oncoming cars taillights would trail in front of my car. No CEV's though. At the movies while waiting for my girlfriend to use the restroom, I could have sworn I heard someone calling my name and I looked back several times, however, there was nobody around so maybe some auditory although that wasn't enough to verify it. Overall, I enjoyed the trip and I never could have imagined tripping off an anti-depressant, however, I don't recommend doing this. It was fun for me but I am not sure of how safe it is. :D

#2
doob3r

doob3r

    Shut Up Legs!

  • Old School
  • 9,549 posts
wow......

#3
sky dog

sky dog

    the way of the future

  • Bronze Member
  • 12,985 posts


#4
HighHaze

HighHaze

    Banned

  • Banned by Moderators
  • 5,570 posts
sounds interesting

#5
BlaqueWhyteGrei

BlaqueWhyteGrei

    Drop acid, not bombs.

  • Registered Upgraded
  • 786 posts
Definitely not a good idea to abuse anti-depressants, but a VERY interesting trip none-the-less. I've never heard of tripping off of Zoloft, which intrigues me highly. Unfortunately I haven't found much in safety and health concern relating to Zoloft, so yeah, you can assume it's about as safe as abusing any other anti-depressant/SSRI

#6
noseatbeltcrash

noseatbeltcrash

    i'm no philosopher

  • Registered Upgraded
  • 839 posts
Yeah, strange I know. I can't find any information on it except on the Zoloft website which described hallucinations as a symptom of overdose.

#7
BlaqueWhyteGrei

BlaqueWhyteGrei

    Drop acid, not bombs.

  • Registered Upgraded
  • 786 posts
Well, hmm, I'll look into it more. Seeing as it's an anti-depressant, I definitely wouldn't make a habit of it :P.

#8
GimmieMore

GimmieMore

    Drugged to stay alive....

  • Bronze Member
  • 4,785 posts


#9
Tical00

Tical00

    DS Nerd

  • Registered Upgraded
  • 1,369 posts
Wow. Good luck ever being happy again. Probably fucked up your serotonin for awhile.

#10
xcraighebert

xcraighebert

    Banned

  • Banned by Moderators
  • 1,924 posts

Wow. Good luck ever being happy again. Probably fucked up your serotonin for awhile.

Not really, if he was taking them on a regular basis because of depression than he already
had abnormal seretonin levels to begin with. All he would have done was messed up his schedule
and his progress would have become halted for about a week, but it would pick up again.
If this was just a one time thing, a single anti depressent isn't powerful enough to mess up
his seretonin levels, because the body creates this chemical process very often during the day.
He would need to be taking the pill quite often for it to alter his levels.

#11
joe Biggs

joe Biggs

    eat blotter

  • Registered Upgraded
  • 2,061 posts
im on zoloft and dude thats fucking stupid. you got to start with 25mg for a week then 50 for a month, 75 for a month and so on till like 150 or when ever your phsc tells u its enough. starting on 275 is gonna fucking kill your seritonin transmitters. and a trip i doubt that, mind over matter, that shits an antidepressant all it will do is make you very sleep, a bit delirious and maybe make life easier to handle/happier.

hallucinations. i call bullshit.

#12
noseatbeltcrash

noseatbeltcrash

    i'm no philosopher

  • Registered Upgraded
  • 839 posts
Call it what you like. I'm not depressed and I don't take them on a regular basis. But before you draw conclusions, I suggest checking Erowid. By the way, I am not one to spread lies, ha.

#13
stoneRR

stoneRR

    Registered User

  • Registered Upgraded
  • 447 posts
stop fucking with anti-depressants!!! they are NOT recreational!!! i remember in 10th grade a friend of mine was selling lexapro or something similar. i bought one, interested, not knowing anything about it. as soon as i got home i erowidulated it and found it to have no recreational value at all and decided not to take it.

so why are you suggesting I check erowid? all i've read about on there is how horrible the side effects are, especially when prescribed to use by a doctor for medicinal purposes. also, your story sounds like complete bullshit. i've read a couple of experiences on erowid and the ones i read nothing much really happened unless they took other drugs. that being said, i'm not saying your lying because obviously i wasn't there, but from what i've read, your "trip" doesn't seem to believable. however, it's your body, enjoy it how you like.

note to all: anti-depressants = bad

#14
noseatbeltcrash

noseatbeltcrash

    i'm no philosopher

  • Registered Upgraded
  • 839 posts
Note to you, the Zoloft website clearly states hallucinations as a symptom of overdose. I know how bad they are, blah blah blah. I'm quite educated with pharms and it isn't something I plan on doing again, however, what happened happened, believe me or now. I was simply posting my experience, whether you believe it or not, I honestly don't care. I enjoyed myself and that's all that matters.

#15
noseatbeltcrash

noseatbeltcrash

    i'm no philosopher

  • Registered Upgraded
  • 839 posts
1. http://www.erowid.or.../exp.php?ID=618


Still bullshit?

#16
gonemadwithmary

gonemadwithmary

    Brother Nature

  • Registered Upgraded
  • 1,862 posts
lol, when i first saw this thread, i was plannin on comin in here and askin you "dude, what the fuck were you thinkin tryna trip off zoloft?"

but now that ive read your post and i know that you know how harmful/addicting/stupid SSRI usage can be, my question is..

DUDE, WHAT THE FUCK WERE YOU THINKIN TRYNA TRIP OFF ZOLOFT??? :confused:

lol, sounds like an interesting trip, but definitely not worth the risks..

i think youre makin the right decision to not take any more of that shit lol.

#17
noseatbeltcrash

noseatbeltcrash

    i'm no philosopher

  • Registered Upgraded
  • 839 posts
*bump

#18
Weebie

Weebie

    Banned

  • Banned by Moderators
  • 2,958 posts
IMHO... You're fucking stupid... No offense just wtf man trippin off anti depressants?? Just trip off some shrooms man u know they're 10x safer...:confused: At least you don't plan on doin it again.

#19
noseatbeltcrash

noseatbeltcrash

    i'm no philosopher

  • Registered Upgraded
  • 839 posts
I'm the kinda person that enjoys trying everything, even if it is dangerous. :)
  • RavenousDank likes this

#20
stoned budda

stoned budda

    Smokin weed since 1975

  • Gold Member
  • 7,187 posts





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users